MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD MULTI-CHECK; COUNTER, DIFFERENTIAL CELL

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD MULTI-CHECK; COUNTER, DIFFERENTIAL CELL
Model Number 340911
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that when opening bd¿ multi-check package, the product listed was part # 557940.The following information was provided by the initial reporter, translated from (b)(6) to english: when opening the package, the reference 557940 was in it.
 
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted mfr report # 2916837-2021-00182 was sent in error.It was discovered that the issue was a shipping/packaging issue and therefore, is not considered to be a reportable malfunction.
 
Event or Problem Description
It was reported that when opening bd¿ multi-check package, the product listed was part # 557940.The following information was provided by the initial reporter, translated from french to english: when opening the package, the reference 557940 was in it.

Brand Name
BD MULTI-CHECK
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
MDR Report Key11681900
Report Number2916837-2021-00182
Device Sequence Number3495079
Product Code GKZ
UDI-Device Identifier00382903409112
UDI-Public00382903409112
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K961610
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/02/2021
Device Model Number340911
Device Catalogue Number340911
Device Lot NumberBM0421N
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/24/2021
Supplement Date Received by Manufacturer10/18/2021
Initial Report FDA Received Date04/16/2021
Supplement Report FDA Received Date10/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1